File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stability analysis and stabilization for discrete-time fuzzy systems with time-varying delay

TitleStability analysis and stabilization for discrete-time fuzzy systems with time-varying delay
Authors
KeywordsDelay dependence
Fuzzy systems
Linear matrix inequality (LMI)
Stabilization
Time-delay systems
Issue Date2009
PublisherIEEE.
Citation
Ieee Transactions On Systems, Man, And Cybernetics, Part B: Cybernetics, 2009, v. 39 n. 2, p. 306-317 How to Cite?
AbstractThis paper is concerned with the problems of stability analysis and stabilization for discrete-time Takagi-Sugeno fuzzy systems with time-varying state delay. By constructing a new fuzzy Lyapunov function and by making use of novel techniques, an improved delay-dependent stability condition is obtained, which is dependent on the lower and upper delay bounds. The merit of the proposed stability condition lies in its reduced conservatism, which is achieved by avoiding the utilization of some bounding inequalities for the cross products between two vectors. Then, delay-dependent stabilization approach based on a parallel distributed compensation scheme is developed for both state feedback and observer-based output feedback cases. The proposed stability and stabilization conditions are formulated in terms of linear matrix inequalities, which can be solved efficiently by using existing optimization techniques. Two illustrative examples are provided to demonstrate the effectiveness of the results proposed in this paper. © 2008 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/59037
ISSN
2014 Impact Factor: 6.22
2015 SCImago Journal Rankings: 3.921
ISI Accession Number ID
Funding AgencyGrant Number
National Natural Science Foundation of China60504008
60825303
Research Fund for the Doctoral Program of Higher Education of China20070213084
Fok Ying Tung Education Foundation111064
HKU CRCG200707176077
Funding Information:

This work was supported in part by the National Natural Science Foundation of China (60504008 and 60825303), by the Research Fund for the Doctoral Program of Higher Education of China (20070213084), by the Fok Ying Tung Education Foundation (111064), and by HKU CRCG 200707176077.

References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_HK
dc.contributor.authorLiu, Xen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2010-05-31T03:41:49Z-
dc.date.available2010-05-31T03:41:49Z-
dc.date.issued2009en_HK
dc.identifier.citationIeee Transactions On Systems, Man, And Cybernetics, Part B: Cybernetics, 2009, v. 39 n. 2, p. 306-317en_HK
dc.identifier.issn1083-4419en_HK
dc.identifier.urihttp://hdl.handle.net/10722/59037-
dc.description.abstractThis paper is concerned with the problems of stability analysis and stabilization for discrete-time Takagi-Sugeno fuzzy systems with time-varying state delay. By constructing a new fuzzy Lyapunov function and by making use of novel techniques, an improved delay-dependent stability condition is obtained, which is dependent on the lower and upper delay bounds. The merit of the proposed stability condition lies in its reduced conservatism, which is achieved by avoiding the utilization of some bounding inequalities for the cross products between two vectors. Then, delay-dependent stabilization approach based on a parallel distributed compensation scheme is developed for both state feedback and observer-based output feedback cases. The proposed stability and stabilization conditions are formulated in terms of linear matrix inequalities, which can be solved efficiently by using existing optimization techniques. Two illustrative examples are provided to demonstrate the effectiveness of the results proposed in this paper. © 2008 IEEE.en_HK
dc.languageengen_HK
dc.publisherIEEE.-
dc.relation.ispartofIEEE Transactions on Systems, Man, and Cybernetics, Part B: Cyberneticsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsIEEE Transactions on Systems, Man and Cybernetics, Part B: Cybernetics . Copyright © IEEE.-
dc.rights©2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.subjectDelay dependenceen_HK
dc.subjectFuzzy systemsen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectStabilizationen_HK
dc.subjectTime-delay systemsen_HK
dc.titleStability analysis and stabilization for discrete-time fuzzy systems with time-varying delayen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1083-4419&volume=39&issue=2&spage=306&epage=317&date=2009&atitle=Stability+analysis+and+stabilization+for+discrete-time+fuzzy+systems+with+time-varying+delay-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TSMCB.2008.2003449en_HK
dc.identifier.scopuseid_2-s2.0-64049092057en_HK
dc.identifier.hkuros164247en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-64049092057&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume39en_HK
dc.identifier.issue2en_HK
dc.identifier.spage306en_HK
dc.identifier.epage317en_HK
dc.identifier.isiWOS:000264630500001-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridGao, H=7402971422en_HK
dc.identifier.scopusauthoridLiu, X=24923489200en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats